# SDR IPXA2016100709058

- Difficulty date: September 12, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75397
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD TAILCONE RT AFT FRAME CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FRAME IAW DWG AKC7539 AND SRM 51-33-01.
